# SDR KBM2004F00060

- Difficulty date: March 23, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 3,971 hours
- System (JASC): 2435 · Starter-Generator
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN FLANGE MAGNETIC SEAL IS LEAKING.  REMOVED AND REPLACED.
